Paths and cycles in extended and decomposable digraphs. / Bang-Jensen, J.; Gutin, Gregory.

In: Discrete Mathematics, Vol. 164, 1997, p. 5-19.

Research output: Contribution to journalArticle

Published

Standard

Paths and cycles in extended and decomposable digraphs. / Bang-Jensen, J.; Gutin, Gregory.

In: Discrete Mathematics, Vol. 164, 1997, p. 5-19.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

Bang-Jensen, J. ; Gutin, Gregory. / Paths and cycles in extended and decomposable digraphs. In: Discrete Mathematics. 1997 ; Vol. 164. pp. 5-19.

BibTeX

@article{5739ac89ae2b4f5184d6e86ea50158ba,
title = "Paths and cycles in extended and decomposable digraphs",
author = "J. Bang-Jensen and Gregory Gutin",
year = "1997",
doi = "10.1016/S0012-365X(96)00038-6",
language = "English",
volume = "164",
pages = "5--19",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",

}

RIS

TY - JOUR

T1 - Paths and cycles in extended and decomposable digraphs

AU - Bang-Jensen, J.

AU - Gutin, Gregory

PY - 1997

Y1 - 1997

U2 - 10.1016/S0012-365X(96)00038-6

DO - 10.1016/S0012-365X(96)00038-6

M3 - Article

VL - 164

SP - 5

EP - 19

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

ER -